# SDR DXTA2014081805858

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Gulstm 200
- Aircraft serial: 118
- Aircraft time: 6,927 hours, 4,371 cycles
- System (JASC): 3242 · Brake
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI BRAKES WHERE STIFF WITH REDUCED EFFECTIVENESS.  RT SIDE PEDALS SEEMED BETTER THAN PILOTS SIDE.  PERFORMED THE NORMAL BRAKE FUNCTIONAL TEST IAW MM 32-40-00, TEST PASSED.  BLED BRAKES & VERIFIED HYD FLUID LEVEL GOOD.  WORK PERFORMED IAW MM 32-40-20, TAXI CHECKS PASSED.
